# SDR GTIA2017060801974

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 2,188 hours, 10,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Rows 7-13
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE FLIGHT ATTENDANTS REPORTED AN ODOR AT ROWS 7-13,  SMELLED LIKE NAIL POLISH OR A RADIATOR. PERFORMED TSM 05-50-00-810-831-A.  PERFORMED COMPARTMENT CHECK OF APU BLEED WITH PACKS 1 AND  2 IAW AMM 21-00-00. COULD NOT DUPLICATE THE ODOR.  ACFT OK FOR SERVICE.
